My daughter, Brianna, was an active dancer since the age of 2 and a member of the school athletic team. She has always been fit and healthy and very academic. On September 28th 2011 at age 12 she had her first dose of the Cervarix (HPV) vaccine. Shortly thereafter everything changed. During the next 3 weeks she became increasingly unwell, experiencing fatigue, insomnia, constant nausea, increased body temperature, hot flushes, headaches and muscle and joint pain. She would attempt to go to school, but they would just send her home. Her GP carried out several blood and urine tests, but all results were negative. We asked the GP could it be a reaction to the vaccine. Our GP contacted the manufacturers who confirmed that her symptoms were recognised reactions, but not generally after this length of time. However, our GP advised that she should not have the 2nd and 3rd doses of the vaccine in case. Over the next 6 months Brianna could not handle more than 1 or 2 hours a week at school, some weeks there was no attendance. She also had to give up all sports and dancing.

Read full story...